MathSciNet Relay Station
MathSciNet bibliographic data
MR52177 (14,584a) 53.0X
de Rham, Georges Sur la reductibilité d'un espace de Riemann. (French) Comment. Math. Helv. 26, (1952). 328–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement